# SDR DALA100269936

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- Aircraft time: 88,047 hours, 91,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT ALL OF THE EMERGENCY PATHWAY LIGHTS FOR THE CATWALK IN THE TAIL COMPARTMENT WERE INOPERATIVE.  MX REPLACED THE EMERGENCY LIGHTS POWER SUPPLY AND OPS CHECKED THE SYS.
